Regularity for Ostwald-de Waele type shear thickening fluids

Hyeong Ohk Bae, Kyungkeun Kang, Jihoon Lee, Jörg Wolf

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We obtain local in time existence of strong solution for non-Newtonian fluid with shear thickening viscosity. We also obtain the Hausdorff dimension of time singular set, and a Serrin type regularity criterion.

Original languageEnglish
JournalNonlinear Differential Equations and Applications
Volume22
Issue number1
DOIs
Publication statusPublished - 2014 Jan 1

Fingerprint

Shear viscosity
Regularity
Regularity Criterion
Fluid
Shear Viscosity
Singular Set
Fluids
Non-Newtonian Fluid
Strong Solution
Hausdorff Dimension

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{da6b8def3a7a48b48bb74de40b046aee,
title = "Regularity for Ostwald-de Waele type shear thickening fluids",
abstract = "We obtain local in time existence of strong solution for non-Newtonian fluid with shear thickening viscosity. We also obtain the Hausdorff dimension of time singular set, and a Serrin type regularity criterion.",
author = "Bae, {Hyeong Ohk} and Kyungkeun Kang and Jihoon Lee and J{\"o}rg Wolf",
year = "2014",
month = "1",
day = "1",
doi = "10.1007/s00030-014-0273-2",
language = "English",
volume = "22",
journal = "Nonlinear Differential Equations and Applications",
issn = "1021-9722",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

Regularity for Ostwald-de Waele type shear thickening fluids. / Bae, Hyeong Ohk; Kang, Kyungkeun; Lee, Jihoon; Wolf, Jörg.

In: Nonlinear Differential Equations and Applications, Vol. 22, No. 1, 01.01.2014.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Regularity for Ostwald-de Waele type shear thickening fluids

AU - Bae, Hyeong Ohk

AU - Kang, Kyungkeun

AU - Lee, Jihoon

AU - Wolf, Jörg

PY - 2014/1/1

Y1 - 2014/1/1

N2 - We obtain local in time existence of strong solution for non-Newtonian fluid with shear thickening viscosity. We also obtain the Hausdorff dimension of time singular set, and a Serrin type regularity criterion.

AB - We obtain local in time existence of strong solution for non-Newtonian fluid with shear thickening viscosity. We also obtain the Hausdorff dimension of time singular set, and a Serrin type regularity criterion.

UR - http://www.scopus.com/inward/record.url?scp=84897362505&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84897362505&partnerID=8YFLogxK

U2 - 10.1007/s00030-014-0273-2

DO - 10.1007/s00030-014-0273-2

M3 - Article

VL - 22

JO - Nonlinear Differential Equations and Applications

JF - Nonlinear Differential Equations and Applications

SN - 1021-9722

IS - 1

ER -